Several notions of generalized semi-compactness in double fuzzy topological spaces

Fatimah M. Mohammed, Mohd. Salmi Md. Noorani, A. Ghareeb

Research output: Contribution to journalArticle

Abstract

The purpose of this paper is to introduce the notions of several types of semicompactness in double fuzzy topological spaces known as generalized double fuzzy semicompactness, generalized double fuzzy nearly semi-compactness and generalized double fuzzy weakly semi-compactness. Some interesting properties and characterizations of the new concepts are introduced and studied.

Original languageEnglish
Pages (from-to)153-175
Number of pages23
JournalInternational Journal of Pure and Applied Mathematics
Volume109
Issue number2
DOIs
Publication statusPublished - 2016

Fingerprint

Fuzzy Topological Spaces
Compactness

Keywords

  • Double fuzzy topology
  • Generalized double fuzzy nearly semi-compact
  • Generalized double fuzzy semi-compact
  • Generalized double fuzzy weakly semi-compact.

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Several notions of generalized semi-compactness in double fuzzy topological spaces. / Mohammed, Fatimah M.; Md. Noorani, Mohd. Salmi; Ghareeb, A.

In: International Journal of Pure and Applied Mathematics, Vol. 109, No. 2, 2016, p. 153-175.

Research output: Contribution to journalArticle

@article{8bfb58106a154b158408a2c30e92137d,
title = "Several notions of generalized semi-compactness in double fuzzy topological spaces",
abstract = "The purpose of this paper is to introduce the notions of several types of semicompactness in double fuzzy topological spaces known as generalized double fuzzy semicompactness, generalized double fuzzy nearly semi-compactness and generalized double fuzzy weakly semi-compactness. Some interesting properties and characterizations of the new concepts are introduced and studied.",
keywords = "Double fuzzy topology, Generalized double fuzzy nearly semi-compact, Generalized double fuzzy semi-compact, Generalized double fuzzy weakly semi-compact.",
author = "Mohammed, {Fatimah M.} and {Md. Noorani}, {Mohd. Salmi} and A. Ghareeb",
year = "2016",
doi = "10.12732/ijpam.v109i2.1",
language = "English",
volume = "109",
pages = "153--175",
journal = "International Journal of Pure and Applied Mathematics",
issn = "1311-8080",
publisher = "Academic Publications Ltd.",
number = "2",

}

TY - JOUR

T1 - Several notions of generalized semi-compactness in double fuzzy topological spaces

AU - Mohammed, Fatimah M.

AU - Md. Noorani, Mohd. Salmi

AU - Ghareeb, A.

PY - 2016

Y1 - 2016

N2 - The purpose of this paper is to introduce the notions of several types of semicompactness in double fuzzy topological spaces known as generalized double fuzzy semicompactness, generalized double fuzzy nearly semi-compactness and generalized double fuzzy weakly semi-compactness. Some interesting properties and characterizations of the new concepts are introduced and studied.

AB - The purpose of this paper is to introduce the notions of several types of semicompactness in double fuzzy topological spaces known as generalized double fuzzy semicompactness, generalized double fuzzy nearly semi-compactness and generalized double fuzzy weakly semi-compactness. Some interesting properties and characterizations of the new concepts are introduced and studied.

KW - Double fuzzy topology

KW - Generalized double fuzzy nearly semi-compact

KW - Generalized double fuzzy semi-compact

KW - Generalized double fuzzy weakly semi-compact.

UR - http://www.scopus.com/inward/record.url?scp=84987754783&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84987754783&partnerID=8YFLogxK

U2 - 10.12732/ijpam.v109i2.1

DO - 10.12732/ijpam.v109i2.1

M3 - Article

AN - SCOPUS:84987754783

VL - 109

SP - 153

EP - 175

JO - International Journal of Pure and Applied Mathematics

JF - International Journal of Pure and Applied Mathematics

SN - 1311-8080

IS - 2

ER -